| Model Number |
IPN918521 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "an incident occurred on (b)(6) 2025 in the operating theatre.The guide wire for the central line remained stuck in the female patient.It was very difficult to remove it after the central line had been inserted.No clinical consequences for the patient".Additional information received states the device "was kinked even though it did not encounter any obstacles".There was no medical intervention required.The patient's current condition is reported as "unknown".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that " an incident occurred on (b)(6) 2025 in the operating theatre.The guide wire for the central line remained stuck in the female patient.It was very difficult to remove it after the central line had been inserted.No clinical consequences for the patient." additional information received states the device "was kinked even though it did not encounter any obstacles".There was no medical intervention required.The patient's current condition is reported as "unknown".